Home Barriers of perfectly balanced Boolean functions
Article
Licensed
Unlicensed Requires Authentication

Barriers of perfectly balanced Boolean functions

  • S. V. Smyshlyaev
Published/Copyright: July 8, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 3

Abstract

We continue the study of properties of perfectly balanced Boolean functions with the use of the concept of barriers of Boolean functions.

Received: 2009-08-19
Published Online: 2010-07-08
Published in Print: 2010-July

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.019/html
Scroll to top button